MathSciNet Relay Station
MathSciNet bibliographic data
MR752802 58G32 (30F20 31C20 60J10)
Doyle, Peter G. Random walk on the Speiser graph of a Riemann surface. Bull. Amer. Math. Soc. (N.S.) 11 (1984), no. 2, 371–377.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement